# SDR AALA201708229019

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 5,842 hours, 2,257 cycles
- Engine: Iae V2533A5
- Engine time: 5,866 hours, 2,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 100 KNOTS DUE TO THE FLIGHT CREW OBSERVING THAT THE N1 OVERSPEED LIMITS HAD BEEN EXCEEDED ON BOTH ENGINES. AIRCRAFT RETURNED TO GATE AND WAS REMOVED FROM SERVICE. MAINTENANCE ACCOMPLISHED HIGH ENERGY STOP INSPECTION PER MCM 05-96-10. PERFORMED DOWNLOAD OF FDR AND ENGINEERING DETERMINED NO MAINTENANCE ACTION REQUIRED AS PER M/M 71-00-00-860-010.  AIRCRAFT WAS GROUNDED.
